+ Reply to Thread
Page 1 of 18 12311 ... LastLast
Results 1 to 10 of 174
  1. #1
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default Clomid side effects

    Hi everyone...
    I'm hoping this is the right place to post this.
    I'm on my first cycle of clomid 50mg. Day 16 of my cycle. I was told by specialist to take it in days 5-9.
    I've been experiencing some weird things and wondering if they are common...
    Terrible trouble sleeping, waking up in the middle of the night etc, hot in the middle of the night, bloated, pain on both sides of my ovaries and also like a dull ache in my abdomen and back (kinda like AF coming).
    Also, terrible pain while BD-ing... Like internal...
    The only thing I can put them down to is the clomid.
    Can anyone shed some light on this?
    Thank you so much xo

  2. #2
    Join Date
    Oct 2013
    Posts
    768
    Thanks
    660
    Thanked
    1,022
    Reviews
    3
    Achievements:Topaz Star - 500 posts

    Default Clomid side effects

    Hi Anasi,

    They all sound like similar symptoms to what I experienced on clomid. I also got terrible uncontrollable mood swings (DH described it as living with the devil 😖).

    The insomnia and hot flushes are common with hormonal medications. The pain you are describing is probably because your ovaries are being 'pushed' to produce eggs. As much as it might be unnerving for you it is actually a good sign that the medication is doing its job. Is your Dr doing any scans to monitor you?

    Needless to say I am not a fan of Clomid. I can happily say that all other medication I have been prescribed in our subsequent 8 IVF cycles have not had that same effect.
    Last edited by Blinky76; 18-05-2015 at 15:31.

  3. The Following User Says Thank You to Blinky76 For This Useful Post:

    WaitRose  (02-08-2015)

  4. #3
    Join Date
    Aug 2013
    Posts
    4,887
    Thanks
    1,605
    Thanked
    3,496
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Awards:
    100 Posts in a week
    I got some of those side effects, especially the hot flushes. I was taking 100mg and my FS told me to take the Clomid at night to minimise the discomfort from the side effects. He initially told me 7pm, but this last month it was more like 11pm because I was at work and kept forgetting. I have to say, it was the best month so far I've had on it!

  5. #4
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Thank you for the replies...
    God how awful. I was complaining to my husband today about how I was feeling and he said "maybe is the clomid" - I didn't even connect the dots.
    And can I ask is it normal for this to happen mid cycle? (hot flushes etc).
    Geez the things you do to have a baby! It better work that's all I can say!

    My FS is monitoring me with bloods but no ultrasounds.

  6. #5
    Join Date
    Jan 2015
    Posts
    791
    Thanks
    669
    Thanked
    368
    Reviews
    11
    Achievements:Topaz Star - 500 posts
    I had hot flushes whole time while on clomid so don't think it matters when in the cycle you are. Also I used to find dtd painful around ovulation too so I'm pretty sure it must be due to ovaries being enlarged and working hard! Good luck. X

  7. #6
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Thanks girls!
    At least I know I'm not going insane and its just the medication

    Xo

  8. #7
    Join Date
    Jun 2015
    Posts
    21
    Thanks
    7
    Thanked
    14
    Reviews
    0
    Hi all, I am on my first clomid cycle and am having some pretty awful side effects. Nausea, dreams, and the horrific headaches. I was just wanting to hear from anyone who has become pregnant on clomid, is this an indication of how I might feel once I am successful? I'm a little scared.

  9. #8
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hi benswife...
    I just had my first round too and had some hideous side effects mainly night sweats and insomnia however they died off about a week after I had taken the last tablet.
    I'm currently waiting for AF to come, she is 2 days late so I'm hopeful.
    I did a blood test on day 21 that confirmed ovulation. Have u had a blood test? Xo

  10. The Following User Says Thank You to Anasi For This Useful Post:

    benswife  (01-06-2015)

  11. #9
    Join Date
    Jun 2015
    Posts
    21
    Thanks
    7
    Thanked
    14
    Reviews
    0
    Hey Anasi. No blood test yet as I am on day 16. I was lucky enough not to have any side effects while taking the tablets, but now it's really bad. It started with hot flushes on day 12 and got really bad with the headaches and nausea yesterday and today.
    Best of luck! Let us know how you go when you test!

  12. #10
    Join Date
    May 2015
    Location
    Melbourne
    Posts
    132
    Thanks
    27
    Thanked
    17
    Reviews
    0
    This is my second month on Clomid and I have found headaches to be a big problem around the time of taking it. Fatigue and sore boobs have been my other symptoms. Last month my doc confirmed I did ovulate but did not get preg. I'm not so sure I've ovulated this month but will test on Thursday.

    I know Clomid worked for my sister - so I am hoping it will work for me too.

    Your hot flushes sound terrible.

  13. The Following User Says Thank You to waitingforBFP For This Useful Post:

    benswife  (01-06-2015)


 

Similar Threads

  1. Copper IUD side effects
    By rensunshine in forum Contraception issues
    Replies: 4
    Last Post: 17-03-2016, 16:11
  2. Mirena Side Effects?
    By Mamaduke in forum Contraception issues
    Replies: 161
    Last Post: 07-03-2015, 19:16
  3. Metformin side effects (TMI)
    By Wise Enough in forum IVF
    Replies: 5
    Last Post: 26-06-2014, 22:42

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Baby SensoryBaby Sensory is the only baby programme that offers a complete approach to learning & development. Our classes ...
FORUMS - chatting now ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›